Discussions By Condition: I cannot get a diagnosis.

Myiasis by bot fly over looked by doctors. Getting worse

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: ParasiteInfested
  • October 9, 2012
  • 04:31 AM

i wonder if it possible to find a medical entomoligst to help with the diagonoses/identification?... of what I am 100% sure is myiasis by Bot Fly.. it is so god awful, you have no idea how badly we are suffering. Each doctor i try wint even look at me or even consider it because they say it is rare. i understand that it may very well be a rare condition but it doesnt mean it cant or isnt happening to us.. ESPECIALLY with us being out of the usa about the time/shortly after we returned( we began noticing some systems. 5 family members
are ALL now having systems. my husband and myself are getting so sick and weak, i swear i dont know how much longer i can go on. im serious, if a good and decent doctor doesnt step up to the plate and at least give us the benifit of doubt, something bad is going to happen, both the 3 and 4 year old grandsons both have in stool and skin, especially top of head/scalp. we also have a 10 day old grandaughter,,,,talk about worried !I know what you are thinking...go to ther doctors! My dear god if you folks only knew how many time we have gone to every doctor in austin that could , or should know about this sort of thing only to have the door shut in our face over and over again, we are told we are dilusisional and treated with total disrespect. the 3 older kids are scared to death to even try going to the doctors after seeing how badly weve been treated. i wonder what the odds are of this many people in one family with close contact ALL having the same diluision at the same time........i bet the odds are ZERO. yet here we are still with out a clue on what to do now.
if anyone can offer up any ideas it would be so appteciated. we are so sick, sincerely so sick and truley scared to death for our little grandbabies. i cant believe this **** of a nightmare we find ourselves in. if only theyd just look, it has gone on so long that the **** thing is very obvious now. we have many digital photos weve taken trying to use for proof to show the doctors. i swear they wont even look. not really LOOK or they would see. if there is anyone who will step up and give use a hand, we will gladly pay you. please for gods sake someone, anyone.....help us. im going to try to post some photos now, bear with me, im new at this,

Reply Flag this Discussion

2 Replies:

  • Oh my god watch over you and your family. My heart goes out to you! I have been dealing with this same thing for three years now. Every aspect of it! All the same symptoms, same response from doctors. feeling ill and week today and will share my story another time. Just happened to come ac-crossed your blog and wanted to tell u my heart bleeds for you and you family! I am bound and determined to take care of this not just for myself but for other such as Ur selves that are suffering like I. Just know that you are not alone. I am determined to bring a means to an end to this thing, and when I do, I will be in contact. Until then, try and stay strong and help is on its way. You'll be in my prayers! god blessJamie/aka, cyberbug
    cyberbugs 1 Replies
    • November 11, 2012
    • 07:51 AM
    • 0
    Flag this Response
  • youtube has some great videos showing you how to treat a botfly. You should be fine once they are out. They should not spread, unless you brought the mosquito back with you from your vacation.
    SusieMadison 5 Replies
    • November 18, 2012
    • 07:34 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?